# SDR SWAA2023112121395

- Difficulty date: November 14, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EME BATTERY AT LOCATION M01674 WILL NOT CHARGE<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POSITION M01674 I/A/W BOEING AMM 33-51-06-960-805; OPS CHECKS NORMAL;[02] VERIFIED STEP 1
